Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What are the side effects of plyera?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 291 Questions
what side effects do I need to have to stop taking plyera
Posted Sun, 24 Nov 2013 in Medicines and Side Effects
Answered by Dr. Hari Om Chandrakar 1 hour later
Brief Answer: Allergy, diarrhoea,seizures,fever,flu,bleeding etc Detailed Answer: Hello, as per your query, you want to know the side effects for this drug, which if seen you will stop the drug. For your kind information, the drug PYLERA capsules is combination antimicrobial product containing bismuth subcitrate potassium, metronidazole, and tetracycline hydrochloride and is administered orally. The side effects of the drug is a collection of individual side effects of each of its components. Bismuth subcitrate potassium side effects are: 1. Darkening of tongue/stools 2. Nausea vomiting 3. Bone and joint toxicity 4. possiblity of bismuth poisioning and encephalopathy if taken in renal insufficient pts and seizures Metronidazole side effects are: 1. Metallic taste and stomach upset 2. vomiting and diarrhea 3. blood clotting problems Tetracycline side effects are: 1. Burning throat 2. Tooth discoloration 3. Clotting disturbances 4. Bone marrow depression If any of these complains are seen, you are advised to first stop the drug, and you are advised to report to your prescribing doctor to have your medicines changed. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Dr Hari Om Chandrakar MBBS
Above answer was peer-reviewed by
Follow-up: What are the side effects of plyera? 1 hour later
it says that you have to take pylera whit every meal and at bedtime. so do I have to have a 6hour space between meals or can I take it ever 4 or 3 hour
Answered by Dr. Hari Om Chandrakar 36 minutes later
Brief Answer: standard schedule is 4 times a day. Detailed Answer: As per my experience, the standard schedule of the dose in most of cases should be taken 4 times a day, (after 3 meals i.e. breakfast lunch and dinner and at bedtime) for 10 days, but it depends on your treating doctor what doses and what intervals you are prescribed. Yes, a 6hr gap between doses is then required to prevent over dosage(if your doctor has prescribed 4 times a day), you CAN'T take it within 3 to 4 hours, but at night you may take early dinner and take another dose in 4-5 hours !! Wishing you good health. Dr Hari Om Chandrakar MBBS
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor